# SDR CA050826002

- Difficulty date: August 15, 2005
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Cessna 150J
- Aircraft time: 4,156 hours
- Engine: Cont O200A
- Propeller: Mcauly 1A101DCM
- System (JASC): 7414 · Magneto/Distributor
- Part: Coil
- Part number: M3114C120783
- Condition: Weak
- Location: Lt Magneto
- Component: Magneto, Slick, 4201
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) RAN ROUGH SLIGHTLY MORE PROP THAN NORMAL.  MAG DROP, WEAK SPARK,  ABOUT .3333 OF NORMAL STRENGTH.  OVERHAULED MAG WAS INSTALLED, 900 HOUR PREVIOUSLY.
